# SDR YENA201907030391

- Difficulty date: July 3, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 1327
- Aircraft time: 73,707 hours, 27,301 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON MAIN CABIN FLOORBEAM Y1292 FRAME 68 STR 23L; REF NR 440578-26156 REMOVED CORROSION ON FLOORBEAM Y1292 AT FR 69 STR 23L FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14-283-002 PG 7 RECEIVED NEW FLOORBEAM Y-192 & INSTALLED IAW SRM 51-42-11 PG 1 REMOVED DOT W517.
